1 doctor weighed in:

Can levofloxacin cause weight loss ?

1 doctor weighed in
Dr. Randy Baker
Holistic Medicine

In brief: Yes; best avoided

Leavquin has been reported as a side effect of Levofloxacin, esp.
when it also causes reduced appetite and nausea. Levaofloxacin and its cousins can cause many serious and lasting side effects. As a result I advise avoiding it if at all possible. If you're currently taking it please ask your prescribing doctor for an alternative. See http://tinyurl.com/mzt7798 and http://www.survivingcipro.com

In brief: Yes; best avoided

Leavquin has been reported as a side effect of Levofloxacin, esp.
when it also causes reduced appetite and nausea. Levaofloxacin and its cousins can cause many serious and lasting side effects. As a result I advise avoiding it if at all possible. If you're currently taking it please ask your prescribing doctor for an alternative. See http://tinyurl.com/mzt7798 and http://www.survivingcipro.com
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
434K people helped
Continue
111,000 doctors available